New upper solution bounds for perturbed continuous algebraic Riccati equations applied to automatic control
Davies, Richard and Shi, Peng and Wiltshire, Ron (2007) New upper solution bounds for perturbed continuous algebraic Riccati equations applied to automatic control. Chaos, Solitons and Fractals, 32 (2). pp. 487-495. ISSN 0960-0779Full text for this resource is not available from the Research Repository.
In dynamical systems studies, the so-called Riccati and Lyapunov equations play an important role in stability analysis, optimal control and filtering design. In this paper, upper matrix bounds for the perturbation of the stabilizing solution of the continuous algebraic Riccati equation (CARE) are derived for the case when one, or all the coefficient matrices are subject to small perturbations. Comparing with existing works on this topic, the proposed bounds are less restrictive. In addition to these bounds, iterative algorithms are also derived to obtain more precise estimates.
|Uncontrolled Keywords:||ResPubID18804, algebraic Riccati equation, Lyapunov equations, iterative algorithms, upper matrix bounds|
|Subjects:||Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
|Date Deposited:||26 Apr 2012 23:51|
|Last Modified:||26 Apr 2012 23:51|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||13 - View on Scopus|
Repository staff only